# SDR SWIA2020012147935

- Difficulty date: December 13, 2019
- Submitted: January 21, 2020
- Operation: Air carrier
- Aircraft: N455CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7592
- Aircraft time: 36,027 hours, 34,090 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Pax Doorway
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF SERATED MOUNT PLATE FOR PAX DOOR FWD ANCOR FITTING, BRACKET ATTACHING TO FS310 UNDER SERATED MOUNT PLATE HAS CORROSION.       (C-CHECK)   RO:1/17/2020REMOVED, REPLACED AND INSTALLED NEW GUSSET AT FS 310 REF CRJ 200 SRM 51-42-06, REO AND BOMBARDIER DWG.
